# SDR 2006F00024

- Difficulty date: May 5, 2006
- Submitted: May 6, 2006
- Operation: General aviation
- Aircraft: N52LP
- Make and model: Beech 300BEECH
- Aircraft serial: FA8
- Aircraft time: 5,200 hours, 6,800 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Canister
- Condition: Open
- Location: Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKING ON SHUT DOWN.  OPENED RIGHT SIDE COWLING AND FOUND THE END OF THE EPA CAN COMPLETELY OPEN.  END PLATE FOUND IN BOTTOM OF COWLING.  TT PRESUMED TO BE ORIGINAL.
